# SDR 2002F00353

- Difficulty date: January 29, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 1314 - CABIN ALTITUDE WARNING LIGHT CAME ON ABOVE 10,000 FEET.  CREW COULD NOT GET AIRCRAFT TO PRESSURIZE IN EITHER AUTOMATIC OR MANUAL MODE.  CREW RETURNED TO STATION.  PASSENGER DOOR SEAL WAS DAMAGED.  INITIALLY DEFERRED PRESSURIZATION, THEN LATER REPLACED CABIN DOOR SEAL.  (M)
